MAUDE Adverse Event Report: ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION TM AUGMENTATION PATELLA; TM PATELLA

ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION TM AUGMENTATION PATELLA; TM PATELLA
Model Number 00-5876-010-19
Health Effect - Clinical Code Pain (1994)
Date of Event 12/31/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation in progress.Device evaluated by mfr: customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.
 
Event or Problem Description
It was reported that a patient underwent a procedure to revise the patella implant due to pain, instability, and loosening on (b)(6) 2012.Subsequently the patient underwent a second revision of the patella due to pain and instability on (b)(6) 2012.A surgical revision and patellectomy was performed.The patella bone was replaced by a fully prosthetic implant.
 
Event or Problem Description
Patient revised due to pain and instability.
 
Additional Manufacturer Narrative
No device was returned for evaluation, therefore only a device history review was performed.Device history records were reviewed for the part# 00587601019 and lot# 62063833 aug patella and no deviations or anomalies were found.Surgical notes were not provided; it is unknown whether the components were implanted with the correct fit and orientation as per the surgical technique.X-rays were not provided.This device is used for treatment.Review of complaint history identified no additional reports for lot 62063833.No medical records were provided.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Due to the litigation process, little detail is available to aid in this investigation at this time.A definitive root cause cannot be determined.Should additional information be obtained to further this investigation, this report shall be updated.Method codes: analysis of production records.Device not returned.Insufficient information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No devices or photos were received; therefore the condition of the components is unknown.The dhr was reviewed and no discrepancies relevant to the reported event were found.Per the package insert pi015, rev j (nexgen complete knee solution augmentation patella) and the label associated with this product, the reported combination of device is incompatible which is off label use that has likely contributed to the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN COMPLETE KNEE SOLUTION TM AUGMENTATION PATELLA
Common Device Name
TM PATELLA
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key8739135
Report Number3005751028-2019-00016
Device Sequence Number14094886
Product Code JWH
UDI-Device Identifier00889024309647
UDI-Public(01)00889024309647(17)170430(10)62063833
Combination Product (Y/N)N
PMA/510(K) Number
K004013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number00-5876-010-19
Device Catalogue Number00587601019
Device Lot Number62063833
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer06/13/2019
04/29/2020
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date08/23/2019
04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;